# SDR DALA2020012973597

- Difficulty date: June 14, 2019
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 61,100 hours, 19,994 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Fod
- Location: R1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 ENTRY DOOR WILL NOT ARM. REMOVED DEBRIS.  OPS CHECKED GOOD.
